Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 6, Number 2

All articles in this issue are freely accessible.

Isomorphism conjectures in algebraic $K$-theory
F. T. Farrell and L. E. Jones.
J. Amer. Math. Soc. 6 (1993), 249-297
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1179537
$2$-torsion instanton invariants
Ronald Fintushel and Ronald J. Stern.
J. Amer. Math. Soc. 6 (1993), 299-339
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1168958
Diffusion d’une onde par un coin
Patrick Gérard and Gilles Lebeau.
J. Amer. Math. Soc. 6 (1993), 341-424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1157289
The Fibonacci unimodal map
Mikhail Lyubich and John Milnor.
J. Amer. Math. Soc. 6 (1993), 425-457
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1182670
Complexity of Bézout’s theorem. I. Geometric aspects
Michael Shub and Steve Smale.
J. Amer. Math. Soc. 6 (1993), 459-501
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1175980